Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 1, 2012, 4:13 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2012, 4:13 AM CDT (09:13 UTC)
- Expired
- May 1, 2012, 5:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
031
WWUS84 KTSA 010913
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT TUE MAY 1 2012
ARZ019-020-029-OKZ072-076-011015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
413 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 412 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MOUNTAINBURG TO DORA TO 4 MILES WEST
OF COTTONWOOD...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...FORT
SMITH...HACKETT...BLOOMER...AND FORT CHAFFEE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3537 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9392 3523 9402 3515 9403
3513 9405 3514 9413 3510 9413 3508 9416
3530 9477 3547 9449 3568 9426 3565 9370
TIME...MOT...LOC 0912Z 288DEG 30KT 3565 9423 3545 9438
3534 9457
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 1, 4:06 AM CDT, 7 minutes earlier.
Area forecast discussion, May 1, 4:06 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT TUE MAY 1 2012
.DISCUSSION...
ONGOING LINE OF THUNDERSTORMS CONTINUES AN OVERALL WEAKENING TREND
AS IT MOVES INTO LESS FAVORABLE ENVIRONMENT FARTHER EAST. OK
COUNTIES HAVE BEEN DROPPED FRONT SEVERE THUNDERSTORM WATCH AND AR
PORTION WILL EXPIRE AT 5 AM. STORMS SHOULD CLEAR THE FORECAST
AREA BY 12Z...WILL TAKE A FINAL LOOK AT RADAR TRENDS TO DETERMINE
EARLY FIRST PERIOD POPS. POTENTIAL FOR ADDITIONAL DEVELOPMENT NOT
CLEAR...BUT A FEW RESIDUAL BOUNDARIES LEFT OVER FROM LATEST ROUND
OF CONVECTION WILL BE POTENTIAL FOCUS. WARMING MID LEVEL TEMPS
WILL LEAD TO INCREASING CAP AND THUS...OVERALL CHANCE WILL BE LOW.
REMAINDER OF THE FORECAST PERIOD WILL BE MARKED BY A BUILDING
UPPER LEVEL RIDGE OVER THE SOUTHERN STATES. PERSISTENT DRY LINE
FEATURE WILL REMAIN OVER THE HIGH PLANS FOR THE NEXT FEW DAYS AT
LEAST AND THERE REMAINS A VERY SMALL THREAT OF ANY DRY LINE STORMS
MAKING A RUN EAST WED/THU AS STEERING FLOW REMAINS WSW...LESS THAN
20 PERCENT CHANCE. WARM AND HUMID AIRMASS WILL BECOME ENTRENCHED
OVER THE AREA AND SOME MODELS SHOW A WEAK SUBTROPICAL IMPULSE
LIFTING NE ACROSS TX BY THE WEEKEND. WILL KEEP THE FORECAST DRY
BUT THIS COULD LEAD TO AT LEAST ISOLATED STORMS. ECMWF AND GFS AT
ODDS NEXT WEEK REGARDING POTENTIAL COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 68 86 70 / 20 10 10 10
FSM 85 66 87 67 / 20 10 10 10
MLC 81 69 85 68 / 10 10 10 10
BVO 80 69 85 69 / 20 10 10 10
FYV 80 64 83 65 / 20 10 10 10
BYV 81 65 84 65 / 20 10 10 10
MKO 80 65 86 68 / 20 10 10 10
MIO 81 68 84 69 / 20 10 10 10
F10 81 68 85 68 / 10 10 10 10
HHW 83 67 85 67 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059.
AR...NONE.
&&
SHORT TERM...05
LONG TERM....14Hazardous weather outlook, Apr 30, 8:16 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 816 PM CDT MON APR 30 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 808 PM CDT MON APR 30 2012 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA THIS EVENING...WHILE A THUNDERSTORM COMPLEX DEVELOPS PUSHING EASTWARD OVER WESTERN OKLAHOMA AND SOUTHERN KANSAS. THESE THUNDERSTORMS...SOME OF WHICH COULD BECOME SEVERE...WILL CONTINUE TO DEVELOP AND SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT. FAVORABLE INSTABILITY ACROSS THE REGION WILL SUPPORT LARGE HAIL AND DAMAGING WINDS ALONG WITH A TORNADO THREAT TONIGHT. A FLASH FLOOD POTENTIAL WILL ALSO CONTINUE FOR FOR LOCATIONS NEAR THE OKLAHOMA AND KANSAS BORDERS AS HEAVY RAINS ARE PROBABLE ACROSS AREAS THAT RECEIVED FLOODING RAINS LAST NIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 1, 3:02 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 AM CDT TUE MAY 1 2012
OKZ068>070-072>074-010845-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
302 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND WESTERN
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHEASTERN PITTSBURG
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 302 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF CHEROKEE LANDING STATE PARK TO 3
MILES NORTH OF FEATHERSTON...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...BUNCH...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KEOTA...KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...BRUSHY...
MARBLE CITY...BOX...COOKSON...FEATHERSTON...QUINTON...BRIARTOWN...
PORUM...WEBBERS FALLS...GREENLEAF STATE PARK...LAKE TENKILLER STATE
PARK...CHEROKEE LANDING STATE PARK AND BRUSHY LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3506 9503 3507 9557 3532 9539 3531 9536
3529 9535 3538 9535 3576 9506 3576 9449
3573 9449
TIME...MOT...LOC 0802Z 251DEG 35KT 3584 9503 3513 9547Special weather statement, May 1, 3:30 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 AM CDT TUE MAY 1 2012
OKZ072-074>076-010915-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
330 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 329 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF KEOTA TO 2 MILES WEST OF
WILBURTON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...LEQUIRE...KEOTA...
GANS...MULDROW...MOFFETT...WILBURTON...PANOLA...POTEAU...
SUMMERFIELD. ..FANSHAWE...HOWE...WISTER...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...LAKE WISTER
STATE PARK AND HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3490 9445 3486 9550 3542 9477 3541 9444
TIME...MOT...LOC 0829Z 270DEG 33KT 3534 9498 3492 9532Special weather statement, May 1, 3:44 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT TUE MAY 1 2012
ARZ001-002-010-011-010930-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
344 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...NORTHWESTERN CARROLL...NORTHERN MADISON AND
NORTHEASTERN WASHINGTON
AT 344 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF GATEWAY TO HARMON...MOVING EAST AT 35
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...OAK HILL...HARMON...PLEASANT
RIDGE...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
AVOCA...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH...BEAVER...BEST...CLIFTY...ROCKHOUSE...SPRIN
GDALE...TONTITOWN...ELM SPRINGS...OAK GROVE AND HOBBS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3617 9375 3617 9410 3613 9431 3651 9401
3650 9352
TIME...MOT...LOC 0844Z 267DEG 31KT 3649 9392 3617 9424Special weather statement, May 1, 3:47 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 AM CDT TUE MAY 1 2012
ARZ010-019-029-OKZ069-072-010930-
ADAIR OK-CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
347 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD AND SOUTHWESTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 347 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ODELL TO 8 MILES WEST OF ROLAND...MOVING EAST AT 35
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
ROLAND...SHORT...UNIONTOWN...CONCORD...ODELL...MOUNTAINBURG...VAN
BUREN...ALMA...CEDARVILLE...NATURAL DAM...CHESTER...KIBLER...
SHIBLEY...FURRY...FIGURE FIVE...RUDY...DORA...LEE CREEK...MOUNT
GAYLER...DEVILS DEN STATE PARK AND LAKE FORT SMITH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3579 9402 3541 9424 3543 9476 3580 9451
TIME...MOT...LOC 0847Z 262DEG 31KT 3578 9441 3544 9463Local storm report, May 1, 3:54 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
354 AM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 2 S WESTVILLE 35.96N 94.57W
05/01/2012 ADAIR OK EMERGENCY MNGR
2 TO 3 INCH DIAMETER TREE LIMBS DOWN ON HIGHWAY 59
&&
SFPSpecial weather statement, May 1, 4:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT TUE MAY 1 2012
ARZ019-020-029-OKZ072-076-011015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
413 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 412 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF MOUNTAINBURG TO DORA TO 4 MILES WEST
OF COTTONWOOD...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...FORT
SMITH...HACKETT...BLOOMER...AND FORT CHAFFEE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3537 9371 3536 9375 3540 9380 3532 9381
3532 9390 3523 9392 3523 9402 3515 9403
3513 9405 3514 9413 3510 9413 3508 9416
3530 9477 3547 9449 3568 9426 3565 9370
TIME...MOT...LOC 0912Z 288DEG 30KT 3565 9423 3545 9438
3534 9457The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:03 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Apr 30, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 52 min |
| Apr 30, 7:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Apr 30, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 66 min |
| Apr 30, 8:02 PM CDT | Tornado Warning | TSA | Nowata | 43 min |
| Apr 30, 8:21 PM CDT | Tornado Warning | TSA | Nowata | 39 min |
| Apr 30, 8:37 PM CDT | Tornado Warning | TSA | Nowata | 23 min |
| Apr 30, 8:53 PM CDT | Tornado Warning | TSA | Craig, Nowata | 37 min |
| Apr 30, 8:58 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 3 hr |
| Apr 30, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Apr 30, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 67 min |
| Apr 30, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 15 min |
| Apr 30, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 62 min |
| Apr 30, 9:58 PM CDT | Tornado Warning | TSA | Craig | 32 min |
| Apr 30, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 62 min |
| Apr 30, 10:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 71 min |
| Apr 30, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 60 min |
| Apr 30, 11:03 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 42 min |
| Apr 30, 11:11 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Apr 30, 11:23 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 37 min |
| Apr 30, 11:42 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Apr 30, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 63 min |
| Apr 30, 11:51 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 3 hr |
| Apr 30, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 32 min |
| May 1, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 56 min |
| May 1, 12:26 AM CDT | Special Weather Statement | TSA | Tulsa | 49 min |
| May 1, 12:47 AM CDT | Tornado Warning | TSA | Nowata | 9 min |
| May 1, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 56 min |
| May 1, 12:56 AM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 1, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 76 min |
| May 1, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 58 min |
| May 1, 1:38 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 37 min |
| May 1, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 53 min |
| May 1, 1:53 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Rogers | 5 hr |
| May 1, 2:10 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 50 min |
| May 1, 2:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| May 1, 2:30 AM CDT | Special Weather Statement | TSA | Creek, Tulsa, Wagoner | 45 min |
| May 1, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 27 min |
| May 1, 2:56 AM CDT | Special Weather Statement | TSA | Adair | 49 min |
| May 1, 3:02 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 43 min |
| May 1, 3:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 47 min |
| May 1, 3:30 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 45 min |
| May 1, 6:35 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 10 hr |
| May 1, 8:33 AM CDT | River Flood Warning | TSA | Ottawa | 25 hr |
| May 1, 4:28 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 24 hr |
| May 1, 3:44 AM CDT | Special Weather Statement | TSA | Benton | 46 min |
| May 1, 3:47 AM CDT | Special Weather Statement | TSA | Crawford | 43 min |
| May 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 43 min |
| May 1, 4:34 AM CDT | Special Weather Statement | TSA | Carroll | 41 min |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.